EconPapers    
Economics at your fingertips  
 

Comportement asymptotique de la moyenne et de la variance d'une statistique de rangs sérielle simple

Marc Hallin () and Khalid Rifi

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Published in: Cahiers du C.E.R.O. (1995) v.36,p.189-201

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2265

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2265

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-10-12
Handle: RePEc:ulb:ulbeco:2013/2265